×

zbMATH — the first resource for mathematics

The Witt group and the equivalence of fields with respect to quadratic forms. (English) Zbl 0288.12101

MSC:
11E81 Algebraic theory of quadratic forms; Witt groups and rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Fröhlich, A., Quadratic forms “àla” local theory, (Proc. Cambridge Philos. Soc., 63, (1967)), 579-586 · Zbl 0153.05701
[2] Gross, H.; Fischer, H. R., Non real fields k and infinite dimensional k-vector-spaces, Math. Ann., 159, 285-308, (1965) · Zbl 0132.00704
[3] Harrison, D. K., Witt rings, University of Kentucky Notes, (1970), Lexington, KY
[4] Kaplansky, I., Quadratic forms, J. Math. Soc. Japan, 5, 200-207, (1953) · Zbl 0051.02902
[5] Lenz, H., Einige ungleichungen aus der algebra der quadratischen formen, Arch. Math., 14, 373-382, (1963) · Zbl 0132.00801
[6] Lorenz, Falko, Quadratische formenüber Körpern, (Lecture Notes in Mathematics, Number 130, (1970), Springer-Verlag Berlin)
[7] O’Meara, O. T., Introduction to quadratic forms, (1963), Springer-Verlag New York · Zbl 0107.03301
[8] Pfister, A., Multiplikative quadratische formen, Arch. Math., 16, 363-370, (1965) · Zbl 0146.26001
[9] Pfister, A., Quadratische formen in beliebigen Körpern, Invent. Math., 1, 116-132, (1966) · Zbl 0142.27203
[10] Springer, T. A., Quadratic forms over fields with a discrete valuation, Indag. Math., 17, 352-362, (1955) · Zbl 0067.27605
[11] Wall, C. T.C., J. Reine Angew. Math., 213, 187-199, (1964)
[12] Witt, E., Theorie der quadratische formen in beliebigen Körpern, J. Reine Augew. Math., 176, 31-44, (1937) · JFM 62.0106.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.